# SDR DL777060291

- Difficulty date: April 19, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 27,107 hours, 4,309 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI THE SMOKE DETECTOR SOUNDED IN VICINITY OF 2R.  F/A REPORTED SEEING PREMIUM 3 ON PANEL.  SIGNAL STOPPED SHORTLY AFTER.  RAN CABIN TEST FULL TEST.  NO SMOKE DETECTOR FAULT RECORDED.
